# SDR MALA110122

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 8,232 hours, 5,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER NEXT TO FWD SERVICE DOOR.  REPLACED EMERGENCY EXIT COVER PN BC5-0393-288 IAW AMM 33-51-05.  SECURITY CHECK GOOD.
